# SDR 03FDEA00608

- Difficulty date: April 26, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 50,683 hours, 32,794 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Wing/Body Ovht
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT OF MAO APPROX 5,000 FT. NR 3 STRUT OVERHEAT LIGHT CAME ON. UPON   RETARDING POWER APPROX. .20 EPR LIGHT WENT OUT. AFTER COMPLYING WITH QRH   PROCEDURES, POWER WAS RESTORED TO NORMAL WITH NO FURTHER INDICATIONS.    BASED ON CREW REPORT, AND VERBAL DEBRIEF UPON ARRIVAL IN MIA, AFTER THE ENGINE   PWR WAS REDUCED AND THE LIGHT EXTING,THE PILOT RESTORED THE POWER SETTING TO   NORM, AND THE STRUT OVERHEAT LIGHT STAYED OUT THE REMAINDER OF THE FLT, AFTER 5   HOURS NO REPEAT, I'LL TAKE AS AN ANOMALLY. RAN ENG AND PER JET RUN HANDBOOK, NO   FAULTS NOTED,CHECKED SYSTEM IAW M/M 26-12-011-5 AND 26-14-001-2 ALL CHECKED OK.  A/C OK FOR SERVICE.
